will this ever stop

Good morning from FL; I was wanting to now if this has happened to anyone else; I was dx wih PD over 2 years ago and take meds , in May of this year while on vacation I awoke to my feeling bad as always but it has not gotten any better. I feel like my meds are not helping at all, and am very stiff and have alot of pain. I see my Nero nxt Friday, but I was thinking I may be crazy. I am confused all the time and even forget how to spell.

Thanks in advance foe any help.

regards;

ERIC

12 Replies

oldestnewest
  • PD is a progressive disease and it does seem that it can change overnight. Hopefully, an increase in your meds will help. Also, sounds like you could be having some cognitive impairment which should be tested. My husband has recently started taking Exelon which has really helped with the confusion, etc. Best of luck to you.

  • THKS, Good luck to you and your Husband.

    Regards;

    EJG

  • I agree. My husband changes often and I have to take note of small and transient changes to large and longer lasting ones. He started taking aricept earlier this year which has helped and just increased his sinemet.. The stress of your trip, even though it was enjoyable takes a toll.

  • Thks, Good luck to you and your husband.!!!!!!!!!!!!!!!!!!!!!!!

    Regards;

    ERIC

  • Hi Eric,,

    My meds have just been changed as the sinimet i was on was becoming ineffective, i have been put on stelevo and it is a dog of a med , just cant gey used to it, feel sick all the time , no sleep as you can see at the time i sent this 5.25 Gmt,

    keep your spirits up and keep fighting the dog that is PD

    regards

    Al

  • To alsh59 and anyone else on Levodopa/Carbidopa (e.g., Sinemet, Stalevo). The main reason Carbidopa (Lodosyn) is used with levodopa is to prevent the breakdown of levodopa before it can reach the brain. A secondary benefit of Carbidopa (Lodosyn) is that it counters the nausea that is frequently a side effect of Levodopa. Sometimes (as in my case) the amount of Carbidopa (Lodosyn) in the Stalevo tablet is not enough to completely relieve the nausea so my neuro prescribed an additional 25 mg tablet of Carbidopa (Lodosyn) to be taken with each Stalevo. It works for me. Those of you who are on Levodopa/Carbidopa and feeling “shitty” due to nausea might consider asking your neuro about additional Carbidopa (Lodosyn) .

  • THKS, Good luck to yiu and your family

    Regardss

    EJG

  • Hi Eric, I ask myself that same question every day I get up.So sick of feeling shitty. Exercise helps,once I get moving I do feel better.One day at a time,as long as I can move,I am happy!

    My meds were increased,currently on Mirapex 1.5mg 3x daily,the tremors are in check,Amen. Now i have to figure out how to get rid of the pain,or at least keep it to a minimum.

    Good luck with your next Dr. visit,I hope you get the anwers you're looking for.Keep us posted :)

  • Thks, I came across a great booklet on the Canadian Parkinsons web site all mite like, It is on the non motor skills.

    I thimk its a gtwt read.

    Sorry for spelling hacing aa big problem with werds

    Regardss

    EJG

  • can you post the link please. I can;t spell either

  • Have u ask about muscle relaxers for pain? I take baclofen but i agree pain is bad. I have had deep brain stimulation cause meds were not working.

  • THKS yes but I think I may ask DR if I can take 2 ultram every 4 or 5 hr.

    Regards and thks

    ERIC

You may also like...